Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 204, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 24, 2006, 3:50 PM CDT for Pierce County, Wisconsin. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2006, 3:50 PM CDT (20:50 UTC)
- Expired
- Aug 24, 2006, 4:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
County Pierce County, WI
The radar
The Minneapolis radar (KMPX), 88 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 4:20 PM CDT | HAIL 0.75 | 2 E Ellsworth, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 3:17 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1700 J/kg
- Mixed-layer CIN
- -236 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMPX 242049 SVRMPX WIC093-242130- /O.NEW.KMPX.SV.W.0204.060824T2050Z-060824T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 350 PM CDT THU AUG 24 2006 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PIERCE COUNTY IN WEST CENTRAL WISCONSIN... * UNTIL 430 PM CDT * AT 345 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM... CAPABLE OF PRODUCING LARGE HAIL. THIS STORM WAS LOCATED NEAR RIVER FALLS AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... ELLSWORTH... RIVER FALLS... STAY INDOORS...AND AWAY FROM WINDOWS. LAT...LON 4486 9266 4474 9265 4470 9215 4484 9215 $$ KAT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:48 PM CDT, 2 minutes earlier.
Area forecast discussion, Aug 24, 3:48 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
348 PM CDT THU AUG 24 2006
.DISCUSSION...TONIGHT THROUGH SUNDAY
DEEP SURFACE IN CENTRAL SOUTH DAKOTA ATTM WITH PRESSURE NEAR 1000
MB. VERY MOIST...UNSTABLE AIR PUSHING INTO THE MPX CWA IN ADVANCE
OF THIS SYSTEM WITH THE LATEST SPC HRLY MESOSCALE ANALYSIS FOR
20Z SHOWING A REMARKABLE 0.40 0-3 KM VGP TO THE SOUTH AND WEST OF
THE MINNESOTA RIVER VALLEY WITH 0.50 NOSING INTO SOUTH-CENTRAL MN.
THE 0-1 KM BULK SHEAR HAS BEEN PICKING UP TO AROUND 15 TO 25 KNOTS
TOO WHILE THE 0-6 KM BULK SHEAR IS ABOVE 50 KNOTS OVER MUCH OF
THE CWA. REMARKABLY STRONG NSE FOR AUGUST
WEVE BEEN WORKING WITH EXTREMELY LARGE HAIL PRODUCERS ALL DAY
WITH INITIAL ACTIVITY QUITE ELEVATED. HOWEVER...LOWERING LCL AND
LFC FIGURES SUGGEST STORMS WILL BECOME MORE SURFACE ROOTED WITH
INCREASING TORNADO POTENTIAL.
PWAT VALUES PICK UP TO FROM 1.5 TO 2 INCHES AS THE LOW MOVES
EASTWARD ACROSS FAR SOUTHERN MN. WHILE MOISTURE TRANSPORT COULD BE
A GOOD DEAL BETTER FOR A FLOOD EVENT...WE DID ISSUE A FLASH FLOOD WATCH
FOR OUR EASTERN MN COUNTIES AND OUR WEST WISCONSIN COUNTIES.
SYSTEM MAKES ITS WAY EAST OF THE AREA ON FRIDAY AND WE DRY OUT.
LONGER TERM...SUNDAY NIGHT THROUGH THURSDAY
DISCUSSION NOT AVAILABLE THIS ISSUANCE.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
MORNING FOR ANOKA-BENTON-CARVER-CHISAGO-DAKOTA-GOODHUE-
HENNEPIN-ISANTI-KANABEC-MILLE LACS-MORRISON-RAMSEY-RICE-
SCOTT-SHERBURNE-STEARNS-TODD-WASHINGTON-WRIGHT COUNTY(IES).
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
MORNING FOR BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-
POLK-RUSK-ST. CROIX COUNTY(IES).
&&Hazardous weather outlook, Aug 24, 5:34 AM CDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 534 AM CDT THU AUG 24 2006 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 251045- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 534 AM CDT THU AUG 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS MODERATE RISK OF SEVERE WEATHER ACROSS WEST CENTRAL AND SOUTHERN MINNESOTA AND FAR WEST CENTRAL WISCONSIN. THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS THE REST OF THE OUTLOOK AREA. SEVERAL WEATHER FEATURES WILL BRING POTENTIAL FOR SIGNIFICANT SEVERE WEATHER DEVELOPMENT TODAY AND TONIGHT. THE FIRST FOCUS FOR THUNDERSTORMS WILL BE A NEARLY STATIONARY WARM FRONTAL BOUNDARY POSITIONED ACROSS FAR SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN THROUGH THE AFTERNOON. THE ATMOSPHERE TO THE NORTH OF THIS BOUNDARY WILL BECOME UNSTABLE AS TEMPERATURES WARM UP AND MOISTURE INCREASES. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND NORTH OF THIS BOUNDARY. STRONG VERTICAL WIND SHEAR AND MODERATE INSTABILITY WILL ALLOW THESE STORMS TO POTENTIALLY BECOME SEVERE...WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES POSSIBLE. THE GREATEST RISK FOR TORNADOES WILL BE ALONG AND JUST NORTH OF THE FRONT...OR SOUTHWEST OF AN ALEXANDRIA TO ST. CLOUD MINNESOTA TO NEW RICHMOND TO MENOMONIE WISCONSIN LINE. THE FRONT WILL BEGIN TO MOVE NORTH AND EAST TOWARDS SOUTH CENTRAL MINNESOTA AND FAR WEST CENTRAL WISCONSIN THIS EVENING. STORMS THAT DEVELOP ALONG THIS FRONT WILL LIKELY EXPAND INTO A LARGE THUNDERSTORM COMPLEX LATE THIS EVENING BRINGING HEAVY RAIN WITH IT. A SECOND AREA OF THUNDERSTORMS WILL BE ASSOCIATED WITH A SURFACE LOW PRESSURE SYSTEM AND COLD FRONT MOVING EAST OUT OF SOUTH DAKOTA. THUNDERSTORM ACTIVITY WILL LIKELY BE CONFINED TO THE IMMEDIATE LOCATION OF THE COLD FRONT WHICH WILL ENTER SOUTHWEST MINNESOTA THIS EVENING. SOME ISOLATED THUNDERSTORMS MAY DEVELOP WELL AHEAD OF THE FRONT ACROSS EXTREME SOUTHERN MINNESOTA AND SOUTH OF THE NEARLY STATIONARY WARM FRONT. ALL OF THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ALONG WITH ISOLATED TORNADOES. THIS ACTIVITY WILL MOVE EASTWARD LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS MAY LINGER INTO THE EARLY AFTERNOON HOURS FRIDAY IN WEST CENTRAL WISCONSIN...BUT THEY ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS AT THIS TIME. NO HAZARDOUS WEATHER IS EXPECTED THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT. MDB
In the hours before
Local storm report, Aug 24, 3:18 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
318 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM HAIL LAKE ELMO 45.00N 92.91W
08/24/2006 E0.75 INCH WASHINGTON MN TRAINED SPOTTER
&&
LRSLocal storm report, Aug 24, 3:32 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
332 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM HAIL ST FRANCIS 45.44N 93.31W
08/24/2006 E0.75 INCH ISANTI MN TRAINED SPOTTER
NEAR HWY 47 AND 28
&&
BVSLocal storm report, Aug 24, 3:38 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
338 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM HAIL HAMBURG 44.73N 93.96W
08/24/2006 E0.88 INCH CARVER MN TRAINED SPOTTER
0822 AM HAIL PLATO 44.77N 94.04W
08/24/2006 E1.50 INCH MCLEOD MN TRAINED SPOTTER
0825 AM HAIL PLATO 44.77N 94.04W
08/24/2006 E0.75 INCH MCLEOD MN TRAINED SPOTTER
0830 AM HAIL 6 W BELLE PLAINE 44.62N 93.89W
08/24/2006 E0.88 INCH SIBLEY MN TRAINED SPOTTER
0840 AM HAIL BELLE PLAINE 44.62N 93.76W
08/24/2006 E0.88 INCH SCOTT MN PUBLIC
0841 AM HAIL BELLE PLAINE 44.62N 93.76W
08/24/2006 E1.75 INCH SCOTT MN TRAINED SPOTTER
0843 AM HAIL PLATO 44.77N 94.04W
08/24/2006 E1.25 INCH MCLEOD MN TRAINED SPOTTER
0850 AM HAIL NORWOOD/YOUNG AMERICA 44.78N 93.92W
08/24/2006 E0.75 INCH CARVER MN AMATEUR RADIO
0850 AM HAIL NORWOOD/YOUNG AMERICA 44.78N 93.92W
08/24/2006 E1.75 INCH CARVER MN FIRE DEPT/RESCUE
0851 AM HAIL 2 N NEW PRAGUE 44.58N 93.57W
08/24/2006 E1.75 INCH SCOTT MN TRAINED SPOTTER
0900 AM HAIL 2 ESE NEW PRAGUE 44.54N 93.54W
08/24/2006 E0.75 INCH LE SUEUR MN TRAINED SPOTTER
0910 AM HAIL 2 NW BELLE PLAINE 44.64N 93.79W
08/24/2006 M3.00 INCH SIBLEY MN LAW ENFORCEMENT
3.1 INCH HAIL
0935 AM HAIL BELLE PLAINE 44.62N 93.76W
08/24/2006 E0.88 INCH SCOTT MN PUBLIC
0940 AM HAIL BELLE PLAINE 44.62N 93.76W
08/24/2006 M2.50 INCH SCOTT MN EMERGENCY MNGR
0952 AM HAIL NEW PRAGUE 44.55N 93.57W
08/24/2006 E4.25 INCH SCOTT MN EMERGENCY MNGR
HAIL WILL BE MEASURED WHEN SAFE TO MOVE FROM SHELTER.
0956 AM HAIL 2 N NEW PRAGUE 44.58N 93.57W
08/24/2006 E1.75 INCH SCOTT MN TRAINED SPOTTER
1000 AM HAIL 5 ESE NEW PRAGUE 44.52N 93.48W
08/24/2006 M3.00 INCH RICE MN TRAINED SPOTTER
1005 AM HAIL KENYON 44.27N 92.99W
08/24/2006 E0.88 INCH GOODHUE MN POST OFFICE
1013 AM HAIL 2 S NEW MARKET 44.54N 93.35W
08/24/2006 E1.50 INCH RICE MN TRAINED SPOTTER
1016 AM HAIL JORDAN 44.67N 93.63W
08/24/2006 E1.75 INCH SCOTT MN EMERGENCY MNGR
1019 AM HAIL DENNISON 44.40N 93.03W
08/24/2006 E0.75 INCH GOODHUE MN LAW ENFORCEMENT
1032 AM HAIL NORTHFIELD 44.45N 93.17W
08/24/2006 M1.25 INCH RICE MN EMERGENCY MNGR
1032 AM HAIL NORTHFIELD 44.45N 93.17W
08/24/2006 E1.00 INCH RICE MN EMERGENCY MNGR
1034 AM HAIL 2 N NORTHFIELD 44.48N 93.17W
08/24/2006 M1.25 INCH DAKOTA MN EMERGENCY MNGR
1036 AM HAIL NORTHFIELD 44.45N 93.17W
08/24/2006 M1.25 INCH RICE MN TRAINED SPOTTER
1047 AM HAIL PRIOR LAKE 44.73N 93.43W
08/24/2006 E0.75 INCH SCOTT MN TRAINED SPOTTER
1050 AM HAIL ZUMBROTA 44.29N 92.67W
08/24/2006 E0.75 INCH GOODHUE MN TRAINED SPOTTER
1052 AM HAIL 1 E ELKO 44.57N 93.30W
08/24/2006 E1.75 INCH SCOTT MN COUNTY OFFICIAL
OBSERVED AT INTERSECTION OF CR-2 AND I-35.
1055 AM HAIL NEW MARKET 44.57N 93.35W
08/24/2006 E3.00 INCH SCOTT MN EMERGENCY MNGR
1055 AM TSTM WND DMG ELKO 44.57N 93.32W
08/24/2006 SCOTT MN EMERGENCY MNGR
A FEW TREES DOWN ON EAST EDGE OF ELKO.
1059 AM HAIL 1 S NEW MARKET 44.56N 93.35W
08/24/2006 M3.00 INCH SCOTT MN TRAINED SPOTTER
1100 AM HAIL 1 N WEBSTER 44.54N 93.35W
08/24/2006 E1.25 INCH SCOTT MN EMERGENCY MNGR
1103 AM HAIL WANAMINGO 44.31N 92.79W
08/24/2006 E1.75 INCH GOODHUE MN TRAINED SPOTTER
1115 AM HAIL NORTHFIELD 44.45N 93.17W
08/24/2006 E0.75 INCH RICE MN TRAINED SPOTTER
1116 AM HAIL NORTHFIELD 44.45N 93.17W
08/24/2006 E1.00 INCH RICE MN TRAINED SPOTTER
1120 AM HAIL NORTHFIELD 44.45N 93.17W
08/24/2006 E2.75 INCH RICE MN TRAINED SPOTTER
KNOCKING TREE LIMBS DOWN AND BREAKING WINDSHIELDS
1122 AM HAIL DUNDAS 44.43N 93.20W
08/24/2006 E1.75 INCH RICE MN TRAINED SPOTTER
1126 AM HAIL NORTHFIELD 44.45N 93.17W
08/24/2006 E1.75 INCH RICE MN LAW ENFORCEMENT
1133 AM HAIL LAKEVILLE 44.68N 93.24W
08/24/2006 E1.75 INCH DAKOTA MN TRAINED SPOTTER
1136 AM HAIL LAKEVILLE 44.68N 93.24W
08/24/2006 E0.75 INCH DAKOTA MN TRAINED SPOTTER
OBSERVED AT INTERSECTION OF CR-46 AND I-35
1140 AM HAIL APPLE VALLEY 44.75N 93.20W
08/24/2006 M1.00 INCH DAKOTA MN TRAINED SPOTTER
OBSERVED AT INTERSECTION OF CR-42 AND CEDAR. SOME MINOR
DAMAGE TO VEHICLES AND SIGNS.
1140 AM HAIL APPLE VALLEY 44.75N 93.20W
08/24/2006 E0.88 INCH DAKOTA MN TRAINED SPOTTER
1140 AM HAIL 1 S STANTON 44.46N 93.02W
08/24/2006 E1.75 INCH GOODHUE MN TRAINED SPOTTER
1141 AM HAIL APPLE VALLEY 44.75N 93.20W
08/24/2006 E2.00 INCH DAKOTA MN TRAINED SPOTTER
HAIL COVERING GROUND.
1148 AM HAIL NERSTRAND 44.34N 93.06W
08/24/2006 E1.75 INCH RICE MN TRAINED SPOTTER
1150 AM HAIL 3 N KENYON 44.32N 92.99W
08/24/2006 E2.75 INCH GOODHUE MN LAW ENFORCEMENT
1156 AM HAIL CLEARWATER 45.41N 94.04W
08/24/2006 E1.50 INCH WRIGHT MN LAW ENFORCEMENT
1158 AM HAIL WANAMINGO 44.31N 92.79W
08/24/2006 E1.75 INCH GOODHUE MN LAW ENFORCEMENT
BREAKING CAR WINDOWS
1202 PM HAIL ZUMBROTA 44.29N 92.67W
08/24/2006 E1.00 INCH GOODHUE MN CO-OP OBSERVER
1202 PM HAIL 5 N KENYON 44.34N 92.99W
08/24/2006 E2.75 INCH GOODHUE MN TRAINED SPOTTER
BASEBALL SIZE HAIL LASTED FOR APPROXIMATELY 2 MINUTES.
SIGNFICANT DAMAGE TO CORN CROPS.
1215 PM HAIL MONTICELLO 45.30N 93.80W
08/24/2006 E1.00 INCH WRIGHT MN TRAINED SPOTTER
1215 PM HAIL ZUMBROTA 44.29N 92.67W
08/24/2006 E1.00 INCH GOODHUE MN POST OFFICE
1250 PM HAIL ST MICHAEL 45.21N 93.66W
08/24/2006 E0.75 INCH WRIGHT MN TRAINED SPOTTER
0110 PM HAIL ST MICHAEL 45.21N 93.66W
08/24/2006 E1.75 INCH WRIGHT MN TRAINED SPOTTER
0110 PM HAIL ROGERS 45.19N 93.55W
08/24/2006 E1.00 INCH HENNEPIN MN TRAINED SPOTTER
HAIL ONGOING SINCE 100 PM CDT.
0122 PM HAIL ROGERS 45.19N 93.55W
08/24/2006 E1.00 INCH HENNEPIN MN TRAINED SPOTTER
OBSERVED AT ROGERS EXIT ON I-94.
0130 PM HAIL DAYTON 45.19N 93.47W
08/24/2006 E2.75 INCH HENNEPIN MN LAW ENFORCEMENT
0138 PM HAIL CHAMPLIN 45.17N 93.39W
08/24/2006 E0.88 INCH HENNEPIN MN TRAINED SPOTTER
0140 PM HAIL ANDOVER 45.26N 93.33W
08/24/2006 E1.00 INCH ANOKA MN TRAINED SPOTTER
0145 PM HAIL ANDOVER 45.26N 93.33W
08/24/2006 E1.75 INCH ANOKA MN TRAINED SPOTTER
0146 PM HAIL COON RAPIDS 45.17N 93.31W
08/24/2006 E1.75 INCH ANOKA MN TRAINED SPOTTER
0148 PM HAIL ANOKA 45.21N 93.39W
08/24/2006 M2.00 INCH ANOKA MN TRAINED SPOTTER
0149 PM HAIL COON RAPIDS 45.17N 93.31W
08/24/2006 E1.25 INCH ANOKA MN TRAINED SPOTTER
0156 PM HAIL ANOKA 45.21N 93.39W
08/24/2006 E1.75 INCH ANOKA MN TRAINED SPOTTER
DOWNTOWN ANOKA...BROKEN WINDOWS AND POOLING OF WATER.
0203 PM HAIL BLAINE 45.17N 93.21W
08/24/2006 E1.00 INCH ANOKA MN TRAINED SPOTTER
0315 PM HAIL 2 E MAPLEWOOD 44.99N 92.98W
08/24/2006 E0.75 INCH RAMSEY MN TRAINED SPOTTER
0316 PM HAIL 3 E MAPLEWOOD 44.99N 92.96W
08/24/2006 E0.75 INCH WASHINGTON MN TRAINED SPOTTER
0316 PM HAIL LAKE ELMO 45.00N 92.91W
08/24/2006 E0.75 INCH WASHINGTON MN TRAINED SPOTTER
0317 PM HAIL LAKE ELMO 45.00N 92.91W
08/24/2006 E0.75 INCH WASHINGTON MN TRAINED SPOTTER
0329 PM HAIL ST FRANCIS 45.44N 93.31W
08/24/2006 E0.75 INCH ISANTI MN TRAINED SPOTTER
NEAR HWY 47 AND 28
&&
BVSLocal storm report, Aug 24, 3:43 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
343 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL HUDSON 44.97N 92.74W
08/24/2006 M0.75 INCH ST. CROIX WI TRAINED SPOTTER
&&
BVSLocal storm report, Aug 24, 3:47 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
347 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM HAIL 3 N ROBERTS 45.03N 92.55W
08/24/2006 E1.00 INCH ST. CROIX WI TRAINED SPOTTER
&&
BVSLocal storm report, Aug 24, 3:48 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
348 PM CDT THU AUG 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL VILLARD 45.71N 95.27W
08/24/2006 E1.00 INCH POPE MN TRAINED SPOTTER
&&
BVSThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 1:55 PM CDT | Flash Flood Watch | MPX | Barron, Chippewa, Dunn, Eau Claire, Pepin, Pierce and 3 more | 14 hr |
| Aug 24, 3:28 PM CDT | Severe Thunderstorm Warning | MPX | Saint Croix | 47 min |
| Aug 24, 4:12 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Saint Croix | 63 min |
| Aug 24, 4:49 PM CDT | Severe Thunderstorm Warning | MPX | Eau Claire, Pepin | 56 min |
| Aug 24, 5:21 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Pierce | 54 min |
| Aug 24, 5:44 PM CDT | Severe Thunderstorm Warning | MPX | Eau Claire, Pepin | 61 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.